# SDR MASA200800303

- Difficulty date: April 10, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 25,136 hours, 19,545 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2825 PHX - ONE CABIN EMERGENCY EXIT LIGHT INOP.  MX RESECURED A LOOSE CONNECTOR ON THE LIGHT ASSY.
